Alert archive / Connecticut / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 76, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 13, 2016, 11:52 PM EDT for Northwest Hills Planning Region, Connecticut. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2016, 11:52 PM EDT (03:52 UTC)
- Expired
- Aug 14, 2016, 12:30 AM EDT
- In force
- 38 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
The radar
The Brookhaven radar (KOKX), 101 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 12:00 AM EDT | TSTM WND DMG | Washington, CT | TREE DOWN ON HOUSE |
| Aug 14, 12:00 AM EDT | TSTM WND DMG | Washington, CT | TREE DOWN ON WIRES ON BALDWIN HILL ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 6:17 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 3.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2757 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
443
WUUS51 KALY 140352
SVRALY
CTC005-140430-
/O.NEW.KALY.SV.W.0076.160814T0352Z-160814T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1152 PM EDT SAT AUG 13 2016
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
* UNTIL 1230 AM EDT
* AT 1152 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW
PRESTON... OR NEAR NEW MILFORD...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LITCHFIELD AROUND 1215 AM EDT.
THOMASTON AROUND 1220 AM EDT.
NORTHWEST HARWINTON AND TERRYVILLE AROUND 1225 AM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
HARWINTON...THE CLAM SHELL...SOUTH
KENT...NORTHVILLE...NEPAUG...PLYMOUTH GREEN...UPPER
MERRYALL...WOODVILLE...MARBLE DALE AND LAKESIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY
&&
LAT...LON 4164 7350 4165 7349 4166 7350 4171 7352
4173 7351 4186 7295 4185 7295 4184 7294
4181 7295 4180 7302 4164 7298 4155 7346
TIME...MOT...LOC 0352Z 253DEG 29KT 4167 7339
HAIL...<.75IN
WIND...60MPH
$$
KSL1 follow-up statement
584
WWUS51 KALY 140411
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1211 AM EDT SUN AUG 14 2016
CTC005-140430-
/O.CON.KALY.SV.W.0076.000000T0000Z-160814T0430Z/
LITCHFIELD CT-
1211 AM EDT SUN AUG 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR CENTRAL LITCHFIELD COUNTY...
AT 1211 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
LITCHFIELD...OR 8 MILES SOUTH OF TORRINGTON...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
THOMASTON AROUND 1220 AM EDT.
NORTHWEST HARWINTON AND TERRYVILLE AROUND 1225 AM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WASHINGTON DEPOT...HARWINTON...THE CLAM SHELL...MORRIS...NEPAUG...
BETHLEHEM...TOLLES...PLYMOUTH GREEN...RORABACK LODGE AND HAIGHT
VINEYARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4159 7338 4164 7335 4165 7334 4170 7335
4178 7330 4186 7295 4185 7295 4184 7294
4181 7295 4180 7302 4164 7298 4156 7339
TIME...MOT...LOC 0411Z 253DEG 29KT 4172 7319
HAIL...<.75IN
WIND...60MPH
$$
KSLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 11:32 PM EDT, 20 minutes earlier.
Area forecast discussion, Aug 13, 11:32 PM EDT, 20 minutes before
Area Forecast Discussion National Weather Service Albany NY 1132 PM EDT SAT AUG 13 2016 .SYNOPSIS... Humid conditions will continue along with the threat for showers and thunderstorms through Sunday as a front moves gradually southward across the region. Any storm will be capable of producing locally very heavy rainfall. With the passage of front Sunday night some drier air will filter into the region in the wake of the boundary for early next week. Temperatures will still run above normal by around 5 degrees. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... The severe thunderstorm watch #445 has been cancelled for all of east central new York and western New England. Another very muggy night with lows only bottoming in the 70s with upper 60s across the higher terrain. With such a moist atmosphere in place patchy fog is expected to develop once again. The stalled boundary has moved little and snakes across New England westward across upstate New York into the Great Lakes Region. It has been a focus for convection. Very high precipitable water value was 2.35 inches on the 00Z ALY sounding (189 percent of normal) and 2.20 inches on the 00Z BUF sounding (198 percent of normal), so very heavy downpours are occurring with storms. Localized flash flooding remains possible with the greatest risk will be for urban, poor drainage and low lying areas overnight. Overnight lows are expected to be in the upper 60s to mid 70s. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... Another day of heat and humidity across much of the forecast area. Heat Advisory has been issued for the Dutchess, eastern Ulster and southern Litchfield County for heat indices up to around 100 depress Sunday noon to 7 pm. The stalled boundary should have lifted northward some by Sunday morning as a weakening area of low pressure moves eastward across eastward Canada. As the low moves off to the east it will drag a cold/cool front across the region Sunday night. Ahead of the boundary additional showers and thunderstorms are expected with the best chances across the eastern Catskills, mid Hudson Valley into western New England with the peak heating of the day. As stated early precipitable water levels will remain high so any storm will be capable of very heavy rainfall. With the passage of the boundary some drier and cooler air will will filter in late Sunday night and Monday. Dew points are forecast to lower into the 60s with some 50s possible in the western Adirondacks. Temperatures will be cooler but still above normal but only by around 5 degrees or so. Dew points are forecast to range from the upper 50s to upper 60s which will be more comfortable and less dangerous than recent days. A period of dry weather is expected late Sunday night into Monday night as ridging build in. && .LONG TERM /TUESDAY THROUGH SATURDAY/... A short wave is expected to move around the western side of the upper ridge with surface low forming over the mid west/ohio valley by Tuesday. This storm is then expected to strengthen as it moves northeastward across the Great Lakes region and Northeast bringing chances for showers and thunderstorms to the area through the middle of the week. Additional chances for some storms are possible Thursday as a cold front moves across the region. At this time, it appears fair weather is then expected as we head into the weekend. Temperatures are expected to continue to run a bit above normal by around 5 degrees or so with highs mainly the upper 70s to mid 80s much of the week. Lows are expected to be in the upper 50s to upper 60s. && .AVIATION /04Z SUNDAY THROUGH THURSDAY/... A quasi-stationary frontal boundary drapped across the region will continue to provide a focus for showers and thunderstorms this evening. Based on latest radar trends, ongoing activity should allow for MVFR/IFR flying conditions at KGFL/KALB/KPSF over the next few hours. Further south, the activity will be more scattered to isolated around KPOU, so flying conditions should generally remain VFR there. Within any t-storm, west winds may become gusty and visibility will be reduced to 1-2 SM. Behind this initial batch of activity, there still may be some lingering showers and thunderstorms into the overnight hours. This could allow for some occasional MVFR flying conditions. With abundant low level moisture, some mist/low stratus will be possible for all sites late tonight as well, with a period of IFR conditions likely. Any fog/low status should dissipate between 12z-14z, with VFR conditions returning to all sites. Some additional showers and thunderstorms are possible on Sunday, especially in the aftn and evening hours, as the boundary remains situated over the area. For now, will mention just VCSH but brief periods of MVFR/IFR conditions are possible for all sites during the day. Outlook... Sunday Night: Moderate Operational Impact. Chance of SHRA...FG...TSRA. Monday: No Operational Impact. Slight Chance of SHRA...TSRA. Monday Night: Low Operational Impact. Slight Chance of SHRA. Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA. Tuesday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA. Wednesday Night: Low Operational Impact. Slight Chance of SHRA...TSRA. Thursday: Moderate Operational Impact. Chance of SHRA...TSRA. && .FIRE WEATHER... Humid conditions will continue along with the threat for showers and thunderstorms through Sunday as a front moves gradually southward across the region. Any storm will be capable of producing locally very heavy rainfall. With the passage of front Sunday night some drier air will filter into the region in the wake of the boundary for early next week. Minimum relative humidity levels are not expected to drop below 50 percent neither Sunday or Monday afternoons. && .HYDROLOGY... Very heavy rainfall occurring with storms. Very high precipitable water value was 2.35 inches on the 00Z ALY sounding (189 percent of normal) and 2.20 inches on the 00Z BUF sounding (198 percent of normal), so very heavy downpours are occurring with storms. Localized flash flooding remains possible with the greatest risk will be for urban, poor drainage and low lying areas. This threat will continue through Sunday until the passage a front. The boundary is expected to move to our south Sunday night with precipitable water values forecast to drop below 1.5 inches Sunday night into Monday. A brief period of dry weather is expected late Sunday night through Monday into Monday night, then more unsettled humid weather is expected through the middle of the week. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...Heat Advisory from noon to 7 PM EDT Sunday for CTZ013. NY...Heat Advisory from noon to 7 PM EDT Sunday for NYZ064>066. MA...None. VT...None. && SYNOPSIS...IAA NEAR TERM...IAA/11 SHORT TERM... LONG TERM...IAA AVIATION...Frugis FIRE WEATHER...IAA HYDROLOGY...IAA
Hazardous weather outlook, Aug 13, 9:28 PM EDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 928 PM EDT SAT AUG 13 2016 CTZ013-NYZ064>066-141100- SOUTHERN LITCHFIELD-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 928 PM EDT SAT AUG 13 2016 ...SEVERE THUNDERSTORM WATCH 445 IN EFFECT UNTIL 1 AM EDT SUNDAY... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR FOR DUTCHESS...EASTERN ULSTER AND SOUTHERN LITCHFIELD COUNTIES. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. ALSO...THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY. STORMS WILL BE CAPABLE OF PRODUCING LOCALLY VERY HEAVY RAINFALL. LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH THE GREATEST RISK FOR URBAN...POOR DRAINAGE AND LOW LYING AREAS. THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. PLEASE SEND REPORTS OF DAMAGING WINDS AND RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE. CTZ001-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063-082>084- VTZ013>015-141100- NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 928 PM EDT SAT AUG 13 2016 ...SEVERE THUNDERSTORM WATCH 445 IN EFFECT UNTIL 1 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...SOUTHERN VERMONT...NORTHERN LITCHFIELD COUNTY...AND EAST CENTRAL NEW YORK EXCLUDING THE MID HUDSON VALLEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY. STORMS WILL BE CAPABLE OF PRODUCING LOCALLY VERY HEAVY RAINFALL. LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH THE GREATEST RISK FOR URBAN...POOR DRAINAGE AND LOW LYING AREAS. THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. PLEASE SEND REPORTS OF DAMAGING WINDS AND RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Aug 13, 10:30 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1030 PM EDT SAT AUG 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM TSTM WND DMG EAST HILLSDALE 42.18N 73.51W
08/13/2016 COLUMBIA NY 911 CALL CENTER
POWER LINES DOWN
&&
EVENT NUMBER ALY1602036
FRUGISLocal storm report, Aug 13, 10:32 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
1032 PM EDT SAT AUG 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG EDDY CORNERS 43.06N 73.78W
08/13/2016 SARATOGA NY BROADCAST MEDIA
TREE AND POWER LINES DOWN AT INTERSECTION OF CRESCENT
AVE AND JEFFERSON ST.
&&
CORRECTED LOCATION...REMARKS
EVENT NUMBER ALY1602028
BEWLocal storm report, Aug 13, 10:38 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1038 PM EDT SAT AUG 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND DMG 1 NW COPAKE 42.11N 73.56W
08/13/2016 COLUMBIA NY 911 CALL CENTER
POWER LINES DOWN
&&
EVENT NUMBER ALY1602037
SNDLocal storm report, Aug 13, 10:39 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
1039 PM EDT SAT AUG 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM TSTM WND DMG 1 S TUCKER HEIGHTS 42.90N 73.94W
08/13/2016 SCHENECTADY NY BROADCAST MEDIA
LARGE TREE LIMBS DOWN ON WYNDON ROAD AND WHEELER DRIVE
0400 PM LIGHTNING LAKE GEORGE 43.43N 73.71W
08/13/2016 WARREN NY BROADCAST MEDIA
*** 4 INJ *** TIME ESTIMATED. 4 PEOPLE INJURIED BY
LIGHTNING STRIKE AT THE LAKE GEORGE BATTLEFIELD
CAPMGROUND.
0413 PM TSTM WND DMG 1 ENE SOUTH CAMBRIDGE 42.97N 73.47W
08/13/2016 WASHINGTON NY FIRE DEPT/RESCUE
TREES DOWN ALONG ROUTE 59A
0427 PM TSTM WND DMG PITTSTOWN 42.84N 73.48W
08/13/2016 RENSSELAER NY 911 CALL CENTER
2 TREES DOWN.
0500 PM TSTM WND DMG 1 SSW HOOSICK FALLS 42.89N 73.36W
08/13/2016 RENSSELAER NY FIRE DEPT/RESCUE
TREE DOWN ACROSS BOVEE HILL ROAD AND LESTER LANE
0600 PM TSTM WND DMG HERKIMER 43.03N 74.99W
08/13/2016 HERKIMER NY TRAINED SPOTTER
MULTIPLE TREES DOWN
0658 PM TSTM WND DMG 2 NE FORT JOHNSON 42.97N 74.21W
08/13/2016 MONTGOMERY NY FACEBOOK
TREE DOWN BLOCKING ROAD... MCKAY RD SOUTH OF MCDONALD
DR.
0703 PM TSTM WND DMG 1 SSE WELLSVILLE 42.87N 74.27W
08/13/2016 MONTGOMERY NY FACEBOOK
TREE DOWN ACROSS HUGHES ROAD.
0715 PM TSTM WND DMG EDDY CORNERS 43.06N 73.78W
08/13/2016 SARATOGA NY BROADCAST MEDIA
TREE AND POWER LINES DOWN AT INTERSECTION OF CRESCENT
AVE AND JEFFERSON ST.
0722 PM TSTM WND DMG 2 W WEST GLENS FALLS 43.30N 73.72W
08/13/2016 WARREN NY TRAINED SPOTTER
LARGE TREE LIMBS DOWN
0812 PM TSTM WND DMG GERMANTOWN 42.13N 73.89W
08/13/2016 COLUMBIA NY 911 CALL CENTER
TREE DOWN ON MOUNTAINVIEW ROAD
0813 PM TSTM WND DMG SAUGERTIES 42.08N 73.95W
08/13/2016 ULSTER NY FIRE DEPT/RESCUE
TREES DOWN ON WIRES ON WASHINGTON AVE BETWEEN RUSSEL
AND DIVIISION
0815 PM TSTM WND DMG 2 NE ROCKINGHAM 43.21N 72.45W
08/13/2016 WINDHAM VT AMATEUR RADIO
WIRES DOWN ON MISSING LINK ROAD IN ROCKINGHAM. TIME
ESTIMATED FROM RADAR.
0815 PM TSTM WND DMG 2 ESE ROCKINGHAM 43.18N 72.45W
08/13/2016 WINDHAM VT AMATEUR RADIO
TREE DOWN ON HERRICKS COVE RD. TIME ESTIMATED BY RADAR.
0816 PM TSTM WND DMG NEVIS 42.06N 73.84W
08/13/2016 COLUMBIA NY 911 CALL CENTER
POWER LINES DOWN ON LASHER ROAD AT ROUTE 9
0817 PM TSTM WND DMG LINLITHGO 42.17N 73.85W
08/13/2016 COLUMBIA NY 911 CALL CENTER
TREES AND WIRES DOWN ON COUNTY ROUTE 10 NEAR WIRE ROAD
0819 PM TSTM WND DMG 1 SSE BURDEN 42.15N 73.82W
08/13/2016 COLUMBIA NY 911 CALL CENTER
TREE DOWN ACROSS COUNTY ROUTE 31
0821 PM TSTM WND DMG 1 WSW ELIZAVILLE 42.05N 73.82W
08/13/2016 COLUMBIA NY 911 CALL CENTER
TREE DOWN ACROSS EAST KERLEY CORNER ROAD
0823 PM TSTM WND DMG 1 S MUITZES KILL 42.46N 73.73W
08/13/2016 COLUMBIA NY 911 CALL CENTER
POWER LINES DOWN
0825 PM TSTM WND DMG 1 NNW LINLITHGO MILLS 42.19N 73.76W
08/13/2016 COLUMBIA NY 911 CALL CENTER
TREES AND WIRES DOWN ON YATES ROAD
0830 PM TSTM WND DMG 1 SE PUMPKIN HOLLOW 42.11N 73.60W
08/13/2016 COLUMBIA NY 911 CALL CENTER
TREES AND WIRES DOWN
0833 PM TSTM WND DMG UPPER HOLLOWVILLE 42.21N 73.67W
08/13/2016 COLUMBIA NY 911 CALL CENTER
POWER LINES DOWN
0834 PM TSTM WND DMG 1 NW COPAKE 42.11N 73.56W
08/13/2016 COLUMBIA NY 911 CALL CENTER
POWER LINES DOWN
0836 PM TSTM WND DMG 2 SE COPAKE LAKE 42.12N 73.56W
08/13/2016 COLUMBIA NY 911 CALL CENTER
POWER LINES DOWN
0842 PM TSTM WND DMG EAST HILLSDALE 42.18N 73.51W
08/13/2016 COLUMBIA NY 911 CALL CENTER
POWER LINES DOWN
0845 PM TSTM WND DMG 2 SSW NORTH EGREMONT 42.17N 73.46W
08/13/2016 BERKSHIRE MA AMATEUR RADIO
TREE DOWN ACROSS ROUTE 23
0850 PM TSTM WND DMG 1 SSW SOUTH EGREMONT 42.15N 73.42W
08/13/2016 BERKSHIRE MA AMATEUR RADIO
MULTIPLE TREES AND WIRES DOWN
0855 PM TSTM WND DMG 2 SSE GLENDALE 42.26N 73.33W
08/13/2016 BERKSHIRE MA TWITTER
TREE DOWN ON RTE 7. TIME ESTIMATED BY RADAR.
0857 PM TSTM WND DMG VAN DEUSENVILLE 42.23N 73.37W
08/13/2016 BERKSHIRE MA AMATEUR RADIO
TREE DOWN BLOCKING ROUTE ROUTE 41
&&
EVENT NUMBER ALY1602009 ALY1602014 ALY1602010 ALY1602011 ALY1602012
ALY1602013 ALY1602023 ALY1602033 ALY1602028 ALY1602018 ALY1602026
ALY1602017 ALY1602015 ALY1602016 ALY1602031 ALY1602029 ALY1602025
ALY1602024 ALY1602034 ALY1602027 ALY1602030 ALY1602035 ALY1602037
ALY1602032 ALY1602036 ALY1602022 ALY1602019 ALY1602021 ALY1602020
SNDSpecial weather statement, Aug 13, 11:02 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1102 PM EDT SAT AUG 13 2016 NYZ064>066-140330- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 1102 PM EDT SAT AUG 13 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DUTCHESS COUNTY... AT 1102 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER FAIRVIEW...OR OVER POUGHKEEPSIE...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... PLEASANT VALLEY AROUND 1110 PM EDT. MILLBROOK AND STANFORDVILLE AROUND 1125 PM EDT. DOVER PLAINS AROUND 1130 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE COLONIAL HEIGHTS... MOORES MILL...HAVILAND...MABBETTSVILLE...CLOVE...HIGHLAND LANDING... MACDONNELL HEIGHTS...NETHERWOOD...DOVER FURNACE AND TIMOTHY HEIGHTS. LAT...LON 4163 7395 4177 7399 4190 7362 4168 7354 TIME...MOT...LOC 0302Z 251DEG 31KT 4172 7392 KSL
Special weather statement, Aug 13, 11:35 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1135 PM EDT SAT AUG 13 2016
CTZ001-013-NYZ066-140415-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN DUTCHESS-
1135 PM EDT SAT AUG 13 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
LITCHFIELD AND SOUTHEASTERN DUTCHESS COUNTIES...
AT 1135 PM EDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER
WINGDALE...OR NEAR PAWLING...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
DOVER PLAINS AROUND 1140 PM EDT.
SHERMAN AND GAYLORDSVILLE AROUND 1145 PM EDT.
KENT AROUND 1150 PM EDT.
NEW MILFORD AROUND 1155 PM EDT.
NEW PRESTON AND CORNWALL BRIDGE AROUND 1200 AM EDT.
LITCHFIELD AROUND 1215 AM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WRIGHTVILLE...THE
CLAM SHELL...BULLS BRIDGE...CLOVE...SOUTH KENT...NORTHVILLE...DOVER
FURNACE... WEST PAWLING...CAMBY AND EAST CORNWALL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4172 7373 4189 7314 4162 7311 4157 7347
4163 7350 4164 7350 4165 7349 4166 7349
4167 7352 4153 7353 4151 7376
TIME...MOT...LOC 0335Z 253DEG 31KT 4165 7362
KSLThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:33 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 42 min |
| Aug 13, 9:12 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 33 min |
| Aug 13, 9:51 PM EDT | Special Weather Statement | ALY | 39 min | |
| Aug 13, 9:55 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 34 min |
| Aug 13, 10:21 PM EDT | Special Weather Statement | ALY | 24 min | |
| Aug 13, 11:35 PM EDT | Special Weather Statement | ALY | 40 min | |
| Aug 14, 12:25 AM EDT | Special Weather Statement | ALY | 35 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.